Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had burnt face using Avon product. Have dark marks on face. Tried bleaching creams. Treatment?

Years ago i burned my face using an avon product. I was very young and ended up using witch hazel and peroxide thinking it would help. It didnt. i have horrible dark marks on my face. i ve been using bleaching creams prescribed by doctors. nothing has helped , what can i do? I ve had these scars for years i really really wish there was somthing i could do
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for your query
To reduce the dark spots on face, you can take the following steps:
1) Use a broad spectrum sunscreen every 4-6 hourly.
2) Apply a cream containing Kojic acid twice daily on the spots
3) Oral Vit C capsules (1000mg) daily

You can opt for chemical peels with your dermatologist for a more effective lightening of the spots.Peels having glycolic acid , trichloroacetic acid can be done for a few sittings to lighten the spots.

hope this is helpful,take care!
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor